173 paper(s) uploaded by jianguo.

Index Title Upload Time Modified Time
171

The modified Camassa-Holm equation in Lagrangian coordinates

Yu Gao Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05009

Discrete Contin. Dyn. Syst. Ser. B, 23, (6), 2545–2592, 2018
[ Download ] [ 2019-05-11 23:42:56 uploaded by jianguo ] [ 229 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-05-11 23:42:56 -
172

A dispersive regularization for the modified Camassa-Holm equation

YU GAO Lei Li Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05010

SIAM J. Math Anal, 50, 2807-2838, 2018
[ Download ] [ 2019-05-11 23:50:40 uploaded by jianguo ] [ 240 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-05-11 23:50:40 -
173

A note on deconvolution with completely monotone sequences and discrete fractional calculus

Lei Li Jian-Guo Liu

Convex and Discrete Geometry mathscidoc:1905.43015

Quart. Appl. Math., 76, 189-198, 2018
[ Download ] [ 2019-05-11 23:53:07 uploaded by jianguo ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-05-11 23:53:07 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved